MathSciNet Relay Station
MathSciNet bibliographic data
MR2948386 46L05
Fernandes, L. A. O.; Arbach, R. Integral functionals on $C\sp \ast$-algebra of vector-valued regulated functions. Ann. Funct. Anal. 3 (2012), no. 2, 21–31.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement